# SDR A6WA200440198

- Difficulty date: November 29, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 14,957 hours, 12,020 cycles
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL SMELL COMING FROM BOTH PACKS.  TROUBLESHOOTING AND FOUND APU LEAKING OIL.  REPLACED BOTH COALESCER BAGS.  RAN ENGINE.  NO SMELL NOTED.
